Open Access
Translator Disclaimer
2015 Norm estimates for functions of two non-commuting operators
Michael Gil'
Rocky Mountain J. Math. 45(3): 927-940 (2015). DOI: 10.1216/RMJ-2015-45-3-927

Abstract

Analytic functions of two non-commuting bounded operators in a Banach space are considered. Sharp norm estimates are established. Applications to operator equations and differential equations in a Banach space are discussed.

Citation

Download Citation

Michael Gil'. "Norm estimates for functions of two non-commuting operators." Rocky Mountain J. Math. 45 (3) 927 - 940, 2015. https://doi.org/10.1216/RMJ-2015-45-3-927

Information

Published: 2015
First available in Project Euclid: 21 August 2015

zbMATH: 1339.47019
MathSciNet: MR3385970
Digital Object Identifier: 10.1216/RMJ-2015-45-3-927

Subjects:
Primary: 47A56, 47A60, 47A62, 47G10

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.45 • No. 3 • 2015
Back to Top